advertisement
Question
Posted by: DANIELLA | 2008/06/17

BLEEDING

Hi, i had my period on the 3 June, then started spotting again on the 14th June, this has neva happened before, i am on the pill, its sort of like dirty spotting, and my lower abdomin is kinda sore, and i feel so nauseas, is something wrong. My partner lives far away and after 4 weeks we had sex but i took my pill.Is there something wrong.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sound like you are having break-theough bleeding. if it does not settle, see your doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: DANIELLA | 2008/06/17

U think i might be pregnant...?? Oh god no..

Reply to DANIELLA
Posted by: June | 2008/06/17

Take a home pregnancy test to be certain.

Reply to June

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement